About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 575679, 11 pages
http://dx.doi.org/10.1155/2011/575679
Research Article

Generalized Jacobi Elliptic Function Solution to a Class of Nonlinear Schrödinger-Type Equations

1Department of Mathematics, Faculty of Science, Qassim University, Buraida 51452, Saudi Arabia
2Department of Mathematics, New Valley Faculty of Education, Assiut University, El-Kharga, New Valley 71516, Egypt

Received 17 December 2010; Accepted 10 February 2011

Academic Editor: Cristian Toma

Copyright © 2011 Zeid I. A. Al-Muhiameed and Emad A.-B. Abdel-Salam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

With the help of the generalized Jacobi elliptic function, an improved Jacobi elliptic function method is used to construct exact traveling wave solutions of the nonlinear partial differential equations in a unified way. A class of nonlinear Schrödinger-type equations including the generalized Zakharov system, the Rangwala-Rao equation, and the Chen-Lee-Lin equation are investigated, and the exact solutions are derived with the aid of the homogenous balance principle.